A one-year-old boy in Ohio was revived with Narcan after he overdosed on opioids Thursday evening, police said.

The boy’s nine-year-old brother called 911 at about 6:30 p.m. after realizing the unidentified boy wasn’t breathing at their Akron home, the Associated Press reported.

It was the youngest opioid overdose in the history of Akron, police said.

Go Ad-Free, Get Exclusive Shows and Content, Go Premium Today - $1 Trial

Paramedics rushed the baby to the hospital, where they administered a second dose of Narcan after the first round had failed.

The boy was successfully revived and was able to breathe on his own a short time later. He remained at the hospital for the night in unknown condition, Fox 8 Cleveland reported.

Police are searching for the boy’s mother, who was not at the home when officers first arrived. Both children were taken into the custody of Summit County Children Services.

Related: State of Emergency Over Opioid Epidemic

Quick - Do This Before Biden “Fixes” Your Retirement Plan Next …

It was the youngest opioid overdose in the history of Akron, police said.

Narcan is often given to people to help reverse the effects of an opioid overdose.

Who Is A Bigger Threat To America?

By completing the poll, you agree to receive emails from LifeZette, occasional offers from our partners and that you've read and agree to our privacy policy and legal statement.

This Fox News article is used with permission.

Read more at Fox News:
Hardball Health Care Option May Cost Trump and Taxpayers
Utah Man Initially Denied Lung Transplant Over Pot Use Dies After Complications, Family Says
Why Your Brain Has Two Halves